# SDR FDEA200906272351

- Difficulty date: June 27, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N572FE
- Make and model: Doug MD-11
- Aircraft serial: 48755
- Aircraft time: 45,697 hours, 7,721 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB74131
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION-LT WING REAR SPAR UPPER CAP OTBD OF NR 5 SPOILER PANEL INBD AROUND XORS 799.  REPAIR CARRIED OUT AS PER E.A. 1-5710-132654,  REPAIR   CLASSIFIED AS MINOR PER GMM 6-2-100 REVISION 107.
